Stable vortex soliton in nonlocal media with orientational nonlinearity

Citation

Izdebskaya, Y, Shvedov, V, Jung, P et al. 2018, 'Stable vortex soliton in nonlocal media with orientational nonlinearity', Optics Letters, vol. 43, no. 1, pp. 66-69pp.

Year

2018

Fields of Research

  • Nonlinear Optics And Spectroscopy
  • Quantum Optics
  • Photodetectors, Optical Sensors And Solar Cells

Updated:  10 December 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers